American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 2925 found      Go to page: 1 2 3 4 > >>

[1] J. L. Flores, J. Herrera and M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds. Memoirs of the AMS 226
Book volume table of contents

[2] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225
Book volume table of contents

[3] Richard Hind, Costantino Medori and Adriano Tomassini. On non-pure forms on almost complex manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[5] Yochay Jerby. On Morse-Bott degenerations with $Crit(\pi) \simeq\mathbb{C}P^k$ and Floer homology. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[6] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[7] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[8] Qi Ding and Y. L. Xin. The rigidity theorems of self-shrinkers. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[9] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information
View Article: PDF

[10] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[11] Michele Rimoldi. On a classification theorem for self--shrinkers. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[12] Abdênago Barros, Cícero Aquino and Henrique de Lima. Complete CMC hypersurfaces in the hyperbolic space with prescribed Gauss mapping. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[13] David Bate. Structure of measures in Lipschitz differentiability spaces. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[14] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information
View Article: PDF

[15] Jason D. Lotay. Desingularization of coassociative 4-folds with conical singularities: Obstructions and applications. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[16] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information
View Article: PDF

[17] Haizhong Li and Yong Wei. Lower volume growth estimates for self-shrinkers of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 3237-3248.
Abstract, references, and article information
View Article: PDF

[18] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[19] Simon Brendle. Two-point functions and their applications in geometry. Bull. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[20] Xiangrong Zhu. Bubble tree for approximate harmonic maps. Proc. Amer. Math. Soc. 142 (2014) 2849-2857.
Abstract, references, and article information
View Article: PDF

[21] Nikolaos I. Katzourakis. $\infty$-minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 2797-2811.
Abstract, references, and article information
View Article: PDF

[22] Shigenori Matsumoto. Continuous leafwise harmonic functions on codimension one transversely isometric foliations. Proc. Amer. Math. Soc. Ser. B 1 (2014) 53-61.
Abstract, references, and article information
View Article: PDF

[23] Lashi Bandara. Density problems on vector bundles and manifolds. Proc. Amer. Math. Soc. 142 (2014) 2683-2695.
Abstract, references, and article information
View Article: PDF

[24] Rafe Mazzeo and Mariel Saez. Multiple-layer solutions to the Allen-Cahn equation on hyperbolic space. Proc. Amer. Math. Soc. 142 (2014) 2859-2869.
Abstract, references, and article information
View Article: PDF

[25] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[26] C. Braun and A. Lazarev. Homotopy BV algebras in Poisson geometry. Trans. Moscow Math. Soc. 74 (2013) 217-227.
Abstract, references, and article information
View Article: PDF

[27] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[28] Curtis Pro and Frederick Wilhelm. Riemannian submersions need not preserve positive Ricci curvature. Proc. Amer. Math. Soc. 142 (2014) 2529-2535.
Abstract, references, and article information
View Article: PDF

[29] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information
View Article: PDF

[30] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 2925 found      Go to page: 1 2 3 4 > >>